# SDR COMA0260471

- Difficulty date: August 6, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 1,731 hours, 1,796 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Stage of operation: TO
- Nature of condition: J, N
- Precautionary procedure: C

## Discrepancy

FLIGHT 6006 LEFT ENGINE OIL PRESSURE INDICATED ZERO DURING T/O.REPAIRED LOOSE WIRING AT PRESSURE TRANSDUCER.
